Sevikar Malabsorption Side Effect Reports
The following Sevikar Malabsorption side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Malabsorption, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Gastroenteritis, Weight Decreased, Renal Failure Acute, Hypokalaemia, Malabsorption, Coeliac Disease|
This Malabsorption side effect was reported by a consumer or non-health professional from FR. A 82-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar(olmesartan Medoxomil, Amlodipine Besilate)(tablet)(olmesartan Medoxomil, Amlodipine Besilate (dosage: 40/10mg ( 1 In 1 D) Oral), which was started on 200905. Concurrently used drugs:
Sevikar Malabsorption Causes and Reviews
Your small intestine does most of the digesting of the foods you eat. If you have a Malabsorption syndrome, your small intestine cannot absorb nutrients from foods.
Causes of Malabsorption syndromes include
- Celiac disease
- Lactose intolerance
- Short bowel syndrome. This happens after surgery to remove half or more of the small intestine. You might need the surgery if you have a problem with the small intestine from a disease, injury, or birth defect.
- Whipple disease, a rare bacterial infection
- Genetic diseases
- Certain medicines
Symptoms of different Malabsorption syndromes can vary. They often include chronic diarrhea, abnormal stools, weight loss, and gas. Your doctor may use lab, imaging, or other tests to make a diagnosis.
Treatment of Malabsorption syndromes depends on the cause.
Sevikar Malabsorption Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|